# SDR WX0400045

- Difficulty date: October 28, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49912
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10281375001
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PIA EN ROUTE TO LAS, CREW REPORTED NOSE GEAR WOULD NOT RETRACT PROPERLY.  AIRCRAFT RETURNED TO PIA , CREW PERFORMED NORMAL OVERWEIGHT LANDING UNDER THE FOLLOWING CONDITIONS; SINK RATE 256 TO 300 FEET PER MINUTE, NO SIDE LOADS, LANDING WEIGHT 144,800 LBS.  CONTRACT MX ACCOMPLISHED OVERWEIGHT LANDING INSPECTION IAW MM 05-51-04 WITH NO DEFECTS FOUND.  MX REMOVED NOSE GEAR HYDRAULIC RESTRICTORS, CLEANED, INSPECTED AND FLOW CHECKED  FOR TROUBLESHOOTING.  RESTRICTORS OPERATIONALLY GOOD IAW MM 32-60-00.  RESTRICTORS REINSTALLED.  AIRCRAFT FERRIED TO GYR.  MX REMOVED AND REPLACED NLG ACTUATOR IAW MM 32-32-06.  UNIT LEAK CHECKED AND OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
